# SDR AALA20041233

- Difficulty date: December 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - TWO EACH OVERHEAD EMERGENCY LIGHTS AT AIRSTAIRS CATWALK AND ONE TAIL CONE EMERGENCY LIGHT INOPERATIVE.  CLEANED CONTACTS AND RECHARGED BATTERY FOR TWO EACH OVERHEAD EMERGENCY LIGHTS AT AIRSTAIRS CATWALK AND FOR ONE TAIL CONE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
